# SDR U30A200600007

- Difficulty date: June 1, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N266AV
- Make and model: Airbus A320-214
- Aircraft serial: 1152
- Aircraft time: 15,915 hours, 9,438 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 351H51002
- Part serial: 4830
- Condition: Faulty
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 131 BWI-PHL, CREW REPORTED HIGH BRAKE TEMPERATURE ON LEFT INBOARD MAIN AFTER TAKEOFF.  DURING APPROACH INTO PHL, THE CREW REQUESTED EMERGENCY EQUIPMENT TO BE STANDING BY.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE BRAKE TEMP MONITORING UNIT (BTMU) PER AMM 32-47-18 PB401 & OP'S CK'D OK.  AIRCRAFT RETURNED TO SERVICE.
